Note: This content is accessible to all versions of every browser. However, this browser does not seem to support current Web standards, preventing the display of our site's design details.

  

On mean-square boundedness of stochastic linear systems with quantized observations

Author(s):

D. Chatterjee, P. Hokayem, F. Ramponi, J. Lygeros
Conference/Journal:

IEEE Transactions on Automatic Control, vol. 58, pp. 2082-2085
Abstract:

We propose a procedure to design a state-quantizer with a fi xed fi nite alphabet for a Lyapunov stable stochastic linear system, and a bounded policy based on the resulting quantized state measurements to en- sure bounded second moments of the states in closed-loop.

Year:

2013
Type of Publication:

(01)Article
Supervisor:



File Download:

Request a copy of this publication.
(Uses JavaScript)
% Autogenerated BibTeX entry
@Article { ChaEtal:2013:IFA_4645,
    author={D. Chatterjee and P. Hokayem and F. Ramponi and J. Lygeros},
    title={{On mean-square boundedness of stochastic linear systems
	  with quantized observations}},
    journal={IEEE Transactions on Automatic Control},
    year={2013},
    volume={58},
    number={},
    pages={2082--2085},
    month=aug,
    url={http://control.ee.ethz.ch/index.cgi?page=publications;action=details;id=4645}
}
Permanent link